American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14R25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] S. M. Bhatwadekar, Amartya K. Dutta and Nobuharu Onoda. On algebras which are locally $\mathbb{A}^{1}$ in codimension-one. Trans. Amer. Math. Soc. 365 (2013) 4497-4537.
Abstract, references, and article information   
View Article: PDF

[2] Jérémy Blanc and Adrien Dubouloz. Automorphisms of $\mathbb{A}^{1}$-fibered affine surfaces. Trans. Amer. Math. Soc. 363 (2011) 5887-5924. MR 2817414.
Abstract, references, and article information   
View Article: PDF

[3] Kayo Masuda and Masayoshi Miyanishi. Affine pseudo-planes and cancellation problem. Trans. Amer. Math. Soc. 357 (2005) 4867-4883. MR 2165391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shulim Kaliman, Stéphane Vénéreau and Mikhail Zaidenberg. Simple birational extensions of the polynomial algebra $\mathbb{C}^{[3]}$. Trans. Amer. Math. Soc. 356 (2004) 509-555. MR 2022709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1